# SDR FDEA202308231479

- Difficulty date: August 23, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25592
- Aircraft time: 65,883 hours, 25,367 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Duct
- Part number: 353N10408
- Condition: Delaminated
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT, APU INLET DUCT IS DELAMINATED ON INTERNAL SURFACE BETWEEN BS1825 AND BS1865. REPAIRED APU INLET DUCT BY PERFORMING WET LAY UP REPAIR PER B757 SRM 51-70-17-0G AND FEDEX EA # F-  4900-T0375670
